RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 2, Pages 65–70 (Mi ivm7234)  

The lower neighborhoods problem in a space with closure and a finitary theorem

N. G. Parvatov

Tomsk State University, Tomsk, Russia

Abstract: In this paper we study conditions under which all finitely generated subsets in a space (i.e., in a set with the closure property) have finite lower neighborhoods. We prove the finitary property of such a space. In addition, we state the Birchoff and Frink finatary theorem more precisely. Considered questions have applications to discrete functional systems with superpositions.

Keywords: space, closure property, closure property of finite character, completeness problem, expressibility problem, finitely generated classes, criterion system, lower neighborhood.

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:2, 56–60

Bibliographic databases:

UDC: 519.716
Received: 24.06.2009

Citation: N. G. Parvatov, “The lower neighborhoods problem in a space with closure and a finitary theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 2, 65–70; Russian Math. (Iz. VUZ), 55:2 (2011), 56–60

Citation in format AMSBIB
\Bibitem{Par11}
\by N.~G.~Parvatov
\paper The lower neighborhoods problem in a~space with closure and a~finitary theorem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 2
\pages 65--70
\mathnet{http://mi.mathnet.ru/ivm7234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2814822}
\elib{http://elibrary.ru/item.asp?id=15309280}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 2
\pages 56--60
\crossref{https://doi.org/10.3103/S1066369X11020071}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953022652}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7234
  • http://mi.mathnet.ru/eng/ivm/y2011/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:137
    Full text:35
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020